Publications of B. Bollobás

BACK TO COATI PUBLICATION INDEX

Publications of B. Bollobás

Articles in journal or book's chapters
  1. B. Bollobás, B. Reed, and A. Thomason. An extremal function for the achromatic number. In Graph structure theory (Seattle, WA, 1991), volume 147 of Contemp. Math., pages 161--165. Amer. Math. Soc., Providence, RI, 1993. [bibtex-entry]
     
Conference's articles
  1. J-C. Bermond and B. Bollobás. The diameter of graphs---a survey. In Proceedings of the Twelfth Southeastern Conference on Combinatorics, Graph Theory and Computing, Vol. I (Baton Rouge, La., 1981), volume 32, pages 3--27, 1981. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:06 2017